# SDR DHL2001727525

- Difficulty date: August 20, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plenum
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING RT UPPER WALL OF RAM AIR PLENUM CHAMBER HAS SPOTS OF CORROSION APPROX BS 800.  REMOVED CORROSION PER SRM 51-10-6.  (MATERIAL LOSS 0.055 FOUND TO BE OUT OF LIMITS PER SRM 57-30-1 FIG 4.  FLAP PEENED AREAS OF BLEND OUT PER SOP M-20-10-03.  ACCOMP SHOT PEEN PER SRM 57-30-03.  INSTALLED EXTERNAL REPAIR AT LOWER SKIN OF PLENUM PER SRM 57-30-03 FIG 8.
